# SDR ASAA2019031028577

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,363 hours, 10,156 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COMM LOCK-UP ON PWR TRANSFER FROM GROUND TO APU OR APU TO ENG GENERATORS. NOTICED BEFORE GATE WAY FIX. GROUNDED - YES. FOLLOWED QRH, OPS CHECK GOOD.
